# SDR ASOA201705095074

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 29,245 hours, 18,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTED STRONG ELECTRICAL ODOR MID CABIN. NO SMOKE PRESENT.  DIVERTED.  MX PERFORMED FIM TASK 21-20-810-801A AND COULD NOT DUPLICATE ODOR. RAN BOTH ENGINES AT HIGH POWER WITH PACKS ON NO DEFECTS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
